# SDR SIMA201111602

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,166 hours, 25,957 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2817 THE CREW REPORTED DURING CRUISE IN HEAVY RAIN, AIRSPEEDS VARIED BY 10-20 KTS ALONG WITH A 'SPS ADVANCED 'CAUTION MESSAGE.  DURING DESCENT THROUGH 33000 THE CAPTAIN AND FIRST OFFICER’S AIRSPEED BEGAN RAPIDLY SLOWING THROUGH 160 KNOTS, AS STANDBY SHOWED 270 KNOTS.  THE CAPTAIN AND FIRST OFFICER’S ALTIMETERS SHOWED DIVERGING INDICATIONS AND RECEIVED ' I/C WOW ' CAUTION AND AUTOPILOT DISCONNECTED EVERYTHING APPEARED TO STABILIZE AROUND 15000.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO SPS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DRAINED WATER FROM PITOT SYSTEM DRAIN AND PERFORMED PITOT SYSTEM TEST AND LEAK CHECK WITH NO DEFECTS NOTED IAW AMM CH 34-13-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
